# SDR ASAA0610717

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 56,244 hours, 48,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH CRACK IN FUSELAGE SKIN JUST BELOW NUMBER 2 WINDOW ON RIGHT SIDE OF AIRCRAFT.  REPAIRED PER SRM 53-30-3 REPAIR COMPLETED WITH DOUBLER AND TRIPLER FABRICATED AND INSTALLED.
